A generalized Fucik type eigenvalue problem for p-Laplacian

DSpace Repository

A generalized Fucik type eigenvalue problem for p-Laplacian

Details

Files for download
Facebook
Overview of item record
Publication Article, peer reviewed scientific
Title A generalized Fucik type eigenvalue problem for p-Laplacian
Author(s) Cheng, Yuanji
Date 2009
English abstract
In this paper we study the generalized Fucik type eigenvalue for the boundary value problem of one dimensional $p-$Laplace type differential equations -(φ(u'))' = ψ(u), u(-T) = u(T) =0, where φ(s) = α s^p, ψ(s)= λs^p, s >0; φ(s) = -β|s|^p, ψ(s)= -μ|s|^p, s <0. We say (α, β, λ, μ) belong to the Fucik spectrum, if the above boundary value problem has a non-trival solution. We have obtained a complete and explicit characterization of Fucik spectrum for such problem.
Link http://www.math.u-szeged.hu/ejqtde/2009/200918.pdf (external link to publication)
Publisher Bolyai Institute, University of Szeged
Host/Issue Electronic Journal of Qualitative Theory of Differential Equations;18
ISSN 1417-3875
Pages 1-9
Language eng (iso)
Subject(s) P-Laplce operator
Fucik spectrum
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/10612 Permalink to this page

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics